# SDR DALA2024020801679

- Difficulty date: February 4, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 117,746 hours, 17,614 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: LUBED DOOR ARM MECHANISM PER B767 AMM 52-00 DOOR ARMS/DISARMS. ALL OPS CK GOOD. (4565284)
